Translator Disclaimer
December 2019 An Unknotting Index for Virtual Knots
Seiichi KAMADA, Kirandeep KAUR, Akio KAWAUCHI, Prabhakar MADETI
Tokyo J. Math. 42(2): 357-370 (December 2019). DOI: 10.3836/tjm/1502179283

Abstract

In this paper we introduce the notion of an unknotting index for virtual knots. We give some examples of computation by using writhe invariants, and discuss a relationship between the unknotting index and the virtual knot module. In particular, we show that for any non-negative integer $n$ there exists a virtual knot whose unknotting index is $(1,n)$.

Citation

Download Citation

Seiichi KAMADA. Kirandeep KAUR. Akio KAWAUCHI. Prabhakar MADETI. "An Unknotting Index for Virtual Knots." Tokyo J. Math. 42 (2) 357 - 370, December 2019. https://doi.org/10.3836/tjm/1502179283

Information

Published: December 2019
First available in Project Euclid: 6 August 2018

zbMATH: 07209624
MathSciNet: MR4106583
Digital Object Identifier: 10.3836/tjm/1502179283

Subjects:
Primary: 57M25

Rights: Copyright © 2019 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 2 • December 2019
Back to Top